|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
On inversion of semigroups of operators
Chshiev A. G.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
We study semigroups of linear relations in Banach space obtained by inversion of semigroups of bounded linear operators of different classes. As a basic research tool we use the orbit of a point. Also we use the common definition of the generator of a semigroup of linear relations.
Keywords: semigroup of linear relation, semigroup of operators, generator of the semigroup, linear relation
Language: Russian Download the full text
For citation: Chshiev A. G. On inversion of semigroups of operators. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.79-89. DOI 10.23671/VNC.2016.2.7391
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|